Hi Ive just started chemo and wonder if anyone out there has UC or Chrones whilst undergoing treatment?
If so did you experinec anyflare ups and how did you deal with them? Ive been told that one the days I take the anti sickness tablets to not take my normal steroids
I’ve got Crohn’s - it has remained quiet while I have had chemo, which finished last week. Amazingly the biggest problem has been constipation from anti sickness drugs… not something I normally suffer from!. Suggest you chat to gastroenterologist as well and report any changes to them and also oncology team. Good luck - hope it all goes OK for you and wishing you minmal side effects
Thanks for getting back to me
Yes Im hoping one of my se will be constipation as am usually the other way
what meds do you take? Im on mezavant/ mesazaline an dhave been told to carry on with these during chemo
glad you had your last chemo - onward and upward now!